# SDR DALA2021092305721

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 106,938 hours, 15,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 CAUTION FLAP DOESN'T SHOW WHEN DOOR IS ARMED AT L1. CORRECTIVE ACTION: REPLACED ARMING LEVER FLAP. SYSTEM OPERATION IS NORMAL. (LP 7367566)
